# SDR AALA20150827009

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 55,686 hours, 6,585 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, RT FUEL TANK QTY WENT BLANK & FUEL QTY MSG APPEARED ON STATUS PAGE.  R & R RT WING FUEL QTY PROBES NR 10, 18 & 19 IAW AMM 28-41-02-400.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.  SEE ALSO AALA20150825019 & AALA20150827008.
